American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 78 found      Go to page: 1 2 3

[1] Amir Akbary and Keilan Scholten. Artin prime producing polynomials. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Francis Castro and Ivelisse M. Rubio. Exact $p$-divisibility of exponential sums via the covering method. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] William Banks, Carrie Finch, Florian Luca, Carl Pomerance and Pantelimon Stănică. Sierpi\'nski and Carmichael numbers. Trans. Amer. Math. Soc. 367 (2015) 355-376.
Abstract, references, and article information   
View Article: PDF

[4] E. B. Vinberg. On the algebra of Siegel modular forms of genus $2$. Trans. Moscow Math. Soc. 74 (2013) 1-13.
Abstract, references, and article information   
View Article: PDF

[5] Romeo Meštrović. A search for primes $p$ such that the Euler number $E_{p-3}$ is divisible by $p$. Math. Comp. 83 (2014) 2967-2976.
Abstract, references, and article information   
View Article: PDF

[6] Edgar Costa, Robert Gerbicz and David Harvey. A search for Wilson primes. Math. Comp. 83 (2014) 3071-3091.
Abstract, references, and article information   
View Article: PDF

[7] Kh. Hessami Pilehrood, T. Hessami Pilehrood and R. Tauraso. New properties of multiple harmonic sums modulo $p$ and $p$-analogues of Leshchiner's series. Trans. Amer. Math. Soc. 366 (2014) 3131-3159.
Abstract, references, and article information   
View Article: PDF

[8] José María Grau Ribas and Florian Luca. Corrigendum to ``Cullen numbers with the Lehmer property''. Proc. Amer. Math. Soc. 141 (2013) 2941-2943.
Abstract, references, and article information   
View Article: PDF

[9] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents   
View Article: PDF

[10] M. R. Murty and Kathleen L. Petersen. The Euclidean algorithm for number fields and primitive roots. Proc. Amer. Math. Soc. 141 (2013) 181-190.
Abstract, references, and article information   
View Article: PDF

[11] Zhixiong Chen and Arne Winterhof. Additive character sums of polynomial quotients. Contemporary Mathematics 579 (2012) 67-73.
Book volume table of contents   
View Article: PDF

[12] Igor E. Shparlinski. On the value set of Fermat quotients. Proc. Amer. Math. Soc. 140 (2012) 1199-1206. MR 2869105.
Abstract, references, and article information   
View Article: PDF

[13] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF

[14] José María Grau Ribas and Florian Luca. Cullen numbers with the Lehmer property. Proc. Amer. Math. Soc. 140 (2012) 129-134. MR 2833524.
Abstract, references, and article information   
View Article: PDF

[15] Jean-Luc Chabert and Youssef Fares. Preservation of the residual classes numbers by polynomials. Proc. Amer. Math. Soc. 139 (2011) 2423-2430. MR 2784807.
Abstract, references, and article information   
View Article: PDF

[16] Robert Osburn and Brundaban Sahu. Congruences via modular forms. Proc. Amer. Math. Soc. 139 (2011) 2375-2381. MR 2784802.
Abstract, references, and article information   
View Article: PDF

[17] Zhi-Hong Sun. Congruences concerning Legendre polynomials. Proc. Amer. Math. Soc. 139 (2011) 1915-1929. MR 2775368.
Abstract, references, and article information   
View Article: PDF

[18] Zhi-Wei Sun and Wei Zhang. Binomial coefficients and the ring of $p$-adic integers. Proc. Amer. Math. Soc. 139 (2011) 1569-1577. MR 2763746.
Abstract, references, and article information   
View Article: PDF

[19] M. Ram Murty and R. Thangadurai. The class number of $\mathbb{Q}(\sqrt{-p})$ and digits of $1/p$. Proc. Amer. Math. Soc. 139 (2011) 1277-1289. MR 2748421.
Abstract, references, and article information   
View Article: PDF

[20] Kevin Ford, Mizan R. Khan and Igor E. Shparlinski. Geometric properties of points on modular hyperbolas. Proc. Amer. Math. Soc. 138 (2010) 4177-4185. MR 2680044.
Abstract, references, and article information   
View Article: PDF

[21] Li-Lu Zhao, Hao Pan and Zhi-Wei Sun. Congruences for the second-order Catalan numbers. Proc. Amer. Math. Soc. 138 (2010) 37-46. MR 2550168.
Abstract, references, and article information   
View Article: PDF

[22] Kathleen L. Petersen. Counting cusps of subgroups of $\mathrm {PSL}_2(\mathcal {O}_K)$. Proc. Amer. Math. Soc. 136 (2008) 2387-2393. MR 2390505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Arnold Adelberg, Shaofang Hong and Wenli Ren. Bounds of divided universal Bernoulli numbers and universal Kummer congruences. Proc. Amer. Math. Soc. 136 (2008) 61-71. MR 2350389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zhi-Wei Sun and Donald M. Davis. Combinatorial congruences modulo prime powers. Trans. Amer. Math. Soc. 359 (2007) 5525-5553. MR 2327041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Xia Zhou and Tianxin Cai. A generalization of a curious congruence on harmonic sums. Proc. Amer. Math. Soc. 135 (2007) 1329-1333. MR 2276641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Huaning Liu. New pseudorandom sequences constructed by quadratic residues and Lehmer numbers. Proc. Amer. Math. Soc. 135 (2007) 1309-1318. MR 2276639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael Filaseta, Kevin Ford, Sergei Konyagin, Carl Pomerance and Gang Yu. Sieving by large integers and covering systems of congruences. J. Amer. Math. Soc. 20 (2007) 495-517. MR 2276778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joshua Holden and Pieter Moree. Some heuristics and results for small cycles of the discrete logarithm. Math. Comp. 75 (2006) 419-449. MR 2176407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kevin Ford, Mizan R. Khan, Igor E. Shparlinski and Christian L. Yankov. On the maximal difference between an element and its inverse in residue rings. Proc. Amer. Math. Soc. 133 (2005) 3463-3468. MR 2163580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chun-Gang Ji. A simple proof of a curious congruence by Zhao. Proc. Amer. Math. Soc. 133 (2005) 3469-3472. MR 2163581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 78 found      Go to page: 1 2 3